Follow
Mashadi Mashadi
Title
Cited by
Cited by
Year
On -normed spaces
H Gunawan, M Mashadi
International journal of mathematics and mathematical sciences 27, 631-639, 2001
4632001
On finite dimensional 2-normed spaces
H Gunawan, Mashadi
Soochow J. Math 3 (27), 321-329, 2001
1482001
Orthogonality in 2-normed spaces revisited
H Gunawan, Mashadi, S Gemawati, Nursupiamin, I Sihwaningrum
Publikacije Elektrotehničkog fakulteta. Serija Matematika, 76-83, 2006
272006
ANALISIS I
MASHADI, A HADI
https://opac.unri.ac.id/index.php?p=show_detail&id=58503&keywords=MASHADI 10 …, 2017
20*2017
ON VOLUMES OF n-DIMENSIONAL PARALLELEPIPEDS IN ℓ p SPACES
H Gunawan, W Setya-Budhi, Mashadi, S Gemawati
Publikacije Elektrotehničkog fakulteta. Serija Matematika, 48-54, 2005
202005
PENGEMBANGAN TITIK MIQUEL DALAM PADA SEBARANG SEGIEMPAT
D Pratiwi, Mashadi, S Gemawati
Pengem-bangan Titik Miquel Dalam pada Sebarang Segiempat. Euclid 5 (1), 1-7, 2018
17*2018
Development of Napoleon’s Theorem on the Rectanglesin Case of Inside Direction
Mashadi, C Valentika, S Gemawati
International Journal of Theoretical and Applied Mathematics 3 (2), 54-57, 2017
162017
The Development Of Napoleon’s Theorem On Quadrilateral With Congruence And Trigonometry
C Valentika, SG Mashadi, S Gemawati
Bulletin of Mathematics 8 (1), 97-108, 2016
122016
Algebraic modification of trapezoidal fuzzy numbers to complete fully fuzzy linear equations system using Gauss-Jacobi method
AS Abidin, M Mashadi, S Gemawati
Int. J. Manag. Fuzzy Syst 5, 40-46, 2019
112019
Relationship Of Lemoine Circle With A Symmedian Point
A Wardiah, Mashadi, S Gemawati
Journal of Mathematical Sciences 17 (2), 23-33, 2016
102016
Some Result Semi Excircle of Quadrilateral
Mashadi, Hasriati, S Gemawati, H Herlinawati
JP Journal. Math. Sci 15, 41-56, 2015
10*2015
Alternative multiplying triangular fuzzy number and applied in fully fuzzy linear system
Z Desmita, M Mashadi
American Scientific Research Journal for Engineering, Technology, and …, 2019
92019
Solving dual fully fuzzy linear system by use factorizations of the coefficient matrix for trapezoidal fuzzy number
SI Marni, M Mashadi, S Gemawati
Bulletin of Mathematics 10 (02), 145-156, 2018
92018
The Development of Napoleon’s Theorem on the Quadrilateral in Case of Outside Direction
Mashadi, C Valentika, S Gemawati, Hasriati
Pure and Applied Mathematics Journal 6 (4), 108-113, 2017
9*2017
A New Method for Dual Fully Fuzzy Linear Systems by use LU Factorizations of the Coefficient Matrix
M Mashadi
Jurnal Matematika dan Sains 15 (3), 101-106, 2010
82010
Orthogonality in n-normed spaces
H Gunawan, E Kikianty, Mashadi, S Gemawati, I Sihwaningrum
Indones Math. Soc, 2006
82006
New Arithmetic Triangular Fuzzy Number for Solving Fully Fuzzy Linear System using Inverse Matrix
DRA Sari, Mashadi
International Journal of Sciences: Basic and Applied Research (IJSBAR) 4 (2 …, 2019
62019
A new method for dual fully fuzzy linear system with trapezoidal fuzzy numbers by QR decomposition
S Gemawati, I Nasfianti, Mashadi, A Hadi
Journal of Physics: Conference Series 1116 (2), 022011, 2018
62018
Hasriati and P. Januarti. 2015. Semi Result on Excircle of Quadrilateral
SG Mashadi
JP Journal, 41-56, 0
6
Invers Moore-Penrose pada Matriks Turiyam Simbolik Real
A Ani, M Mashadi, S Gemawati
Jambura Journal of Mathematics 5 (1), 95-114, 2023
52023
The system can't perform the operation now. Try again later.
Articles 1–20